# SDR DALA2023050303451

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 SECONDARY NRC IN REF NRC 091. A.D: WEAR ON CLIP (1EA) OF SHEAR TIE INBOARD RH AT RH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00310. CLIP (1EA) OF SHEAR TIE NBOARD RH AT RH PYLON WAS REPLACED PER B757-200 SRM REF ERA 576407-14
